Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 25, 2014, 06:41:29 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650406
  • Total Topics: 49656
  • Online Today: 173
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 124
Total: 129

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: What to say to Doctor?  (Read 1027 times)

0 Members and 1 Guest are viewing this topic.

Offline Ocean_Lover

  • Member
  • Posts: 14
What to say to Doctor?
« on: September 11, 2011, 12:27:12 AM »
I started Atripla just about 2 months ago.

I have a very unusual job where my sleep pattern adjusts from day to day. I travel for work and have to adjust or otherwise spend the evening awake which is a drag.

I have been prescribed 20mg of Ambien to go along with the Atripla and since I have had zero side effects. I go to sleep on time, wake up on time with zero hangover effect and able to get out of bed, in shower, workout, work etc.

How do I ensure my sleeping meds are not decreased? Before I was prescribed 10mg and that did not do a darn thing, I would still just sit there and stare at the celling, kind of worried.

Offline mikeyb39

  • Member
  • Posts: 949
Re: What to say to Doctor?
« Reply #1 on: September 11, 2011, 01:30:20 AM »
hi Ocean,
How do you get prescribed 20mg, i didn't think their was a 20mg pill.  I take the 10mg, but sometimes i need a half of another to stay asleep.  I know how you feel though before Atripla i didn't sleep well and after its gotten little worse, so i find myself running out of my prescriptions 5 to 7 days sooner.  uggggg

11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline Ocean_Lover

  • Member
  • Posts: 14
Re: What to say to Doctor?
« Reply #2 on: September 13, 2011, 04:19:43 PM »
Mike,

I had it changed from 10mg (1 pill) to 20mg (2 pills) nightly. My Doctor says it is above the suggested amount to be taken. I know the risks and with no studies on Atripla on how it will affect later down the line, I do not want to hear what 20mg might do=) I care about keeping my job and being able to sleep in order to maintain a proper workout schedule. I am addicted to working out and I enjoy doing it=) It is just a relief knowing when I take the Atripla I will have no side affects and be knocked out till my alarm goes off. Like yourself I was running out atleast 7 days to early and having to suffer. I wish you the best of luck and maybe ask your Dr to bump up dosage.

Offline newt

  • Member
  • Posts: 3,887
  • the one and original newt
Re: What to say to Doctor?
« Reply #3 on: September 13, 2011, 04:41:53 PM »
There is no properly studied and recommended dose of Ambien to deal with Sustiva side effects, so to me suggested is the key word in your post.

- matt
"The object is to be a well patient, not a good patient"

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.